Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 187, NWS St. Louis, MO

July 7, 20144 counties in Missouri; 4 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 7, 2014, 11:56 PM CDT for 4 counties in Missouri; 4 counties in Illinois. It was in force for 64 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2014, 11:56 PM CDT (04:56 UTC)
Expired
Jul 8, 2014, 1:00 AM CDT
In force
64 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Pike County, IL, Audrain County, MO, Marion County, MO, Pike County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 11:58 PM CDTTSTM WND DMGCenter, MOPOWER LINES DOWN
Jul 7, 11:58 PM CDTTSTM WND DMGVandalia, MOTREES AND POWER LINES DOWN. SHED DESTROYED.
Jul 8, 12:00 AM CDTTSTM WND DMGVandalia, MOROOF LIFTED OFF A BUILDING WITH DEBRIS IN THE AIR. TIME ESTIMATED FROM RADAR.
Jul 8, 12:08 AM CDTTSTM WND DMGNew London, MOPOWER LINES DOWN
Jul 8, 12:10 AM CDTTSTM WND DMGMount Sterling, ILTREE DOWN BLOCKING WEST NORTH STREET IN MT. STERLING.
Jul 8, 12:18 AM CDTTSTM WND DMG6 Sw Bowling Green, MOTREES DOWN IN SEVERAL LOCATIONS ALONG ROUTE Y.
Jul 8, 12:24 AM CDTTSTM WND DMGBowling Green, MOSEVERAL TREES DOWN.
Jul 8, 12:35 AM CDTTSTM WND DMGPittsfield, ILMULTIPLE TREES DOWN ACROSS THE CITY OF PITTSFIELD. ALSO A TREE DOWN OVER STATE HIGHWAY 107.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 8:52 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
646 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1587 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WUUS53 KLSX 080456
SVRLSX
ILC001-009-013-149-MOC007-127-163-173-080600-
/O.NEW.KLSX.SV.W.0187.140708T0456Z-140708T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 PM CDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
  BROWN COUNTY IN WEST CENTRAL ILLINOIS...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN MARION COUNTY IN NORTHEAST MISSOURI...
  PIKE COUNTY IN NORTHEAST MISSOURI...
  RALLS COUNTY IN NORTHEAST MISSOURI...

* UNTIL 100 AM CDT

* AT 1153 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CAMP POINT TO FRANKFORD TO LADDONIA...AND MOVING
  EAST AT 20 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  VANDALIA...BOWLING GREEN...LOUISIANA...PITTSFIELD...CAMP POINT...
  FRANKFORD...SPENCERBURG...GOLDEN...CLAYTON...CURRYVILLE...BARRY...
  BEVERLY...BUCKHORN...PIKE...MOUNT STERLING...ATLAS...PLEASANT
  HILL...GRIGGSVILLE...CLARKSVILLE AND EOLIA.

THIS WARNING INCLUDES SILOAM SPRINGS STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 172 FROM EXIT 2 TO EXIT 19.
INTERSTATE 72 FROM EXIT 4 TO EXIT 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4018 9091 4011 9090 4011 9070 4003 9065
      4003 9060 3999 9060 3998 9051 3987 9058
      3983 9056 3972 9064 3953 9058 3943 9062
      3921 9063 3922 9178 3934 9175 3934 9172
      3968 9170 3968 9149 3972 9143 4016 9124
TIME...MOT...LOC 0456Z 281DEG 17KT 4004 9110 3952 9133
          3924 9162

HAIL...<.75IN
WIND...70MPH

$$

GLASS
3 follow-up statements
540 
WWUS53 KLSX 080522
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 AM CDT TUE JUL 8 2014

ILC001-009-013-149-MOC007-127-163-173-080600-
/O.CON.KLSX.SV.W.0187.000000T0000Z-140708T0600Z/
PIKE IL-ADAMS IL-BROWN IL-CALHOUN IL-MARION MO-PIKE MO-RALLS MO-
AUDRAIN MO-
1222 AM CDT TUE JUL 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY
IN SOUTHWEST ILLINOIS...AND BROWN...EASTERN ADAMS AND PIKE COUNTIES
IN WEST CENTRAL ILLINOIS...AND EAST CENTRAL AUDRAIN COUNTY IN CENTRAL
MISSOURI...AND EASTERN RALLS...PIKE AND SOUTHEASTERN MARION COUNTIES
IN NORTHEAST MISSOURI UNTIL 100 AM CDT...

AT 1219 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNT STERLING TO 6 MILES EAST OF BARRY TO 7 MILES
EAST OF FRANKFORD TO NEW HARTFORD...AND MOVING EAST AT 20 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...NUMEROUS REPORTS OF DAMAGING WINDS AND WIND DAMAGE 
         FROM SPOTTERS AS WELL AS MEASURED WIND GUSTS OF 60 TO 70
         MPH.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...LOUISIANA...PITTSFIELD...MOUNT STERLING...ATLAS...
PIKE...GRIGGSVILLE...EOLIA...PLEASANT HILL...CLARKSVILLE...
BELLEVIEW...NEW SALEM...ST. CLEMENT...ASHLEY...ROCKPORT...PERRY...
RIPLEY...NEW HARTFORD...CYRENE AND VERSAILLES.

THIS WARNING INCLUDES SILOAM SPRINGS STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 172 NEAR EXIT 2.
INTERSTATE 72 FROM EXIT 4 TO EXIT 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

&&

LAT...LON 4018 9091 4011 9090 4011 9070 4003 9065
      4003 9060 3999 9060 3998 9051 3988 9058
      3983 9056 3972 9064 3953 9058 3943 9062
      3922 9062 3922 9158 3933 9154 3957 9160
      3972 9143 4017 9108
TIME...MOT...LOC 0522Z 281DEG 17KT 4001 9076 3967 9091
          3950 9117 3926 9127

HAIL...<.75IN
WIND...70MPH

$$

GLASS
055 
WWUS53 KLSX 080544
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1244 AM CDT TUE JUL 8 2014

MOC007-127-173-080554-
/O.CAN.KLSX.SV.W.0187.000000T0000Z-140708T0600Z/
MARION MO-RALLS MO-AUDRAIN MO-
1244 AM CDT TUE JUL 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AUDRAIN...EASTERN
RALLS AND SOUTHEASTERN MARION COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4011 9090 4011 9070 4003 9065 4003 9060
      3999 9060 3998 9051 3988 9058 3983 9056
      3972 9064 3953 9058 3943 9062 3922 9062
      3922 9140 3948 9123 3960 9121 3960 9118
      3961 9121 4017 9092
TIME...MOT...LOC 0544Z 281DEG 17KT 3999 9063 3965 9078
          3948 9104 3924 9114

$$

ILC001-009-013-149-MOC163-080600-
/O.CON.KLSX.SV.W.0187.000000T0000Z-140708T0600Z/
PIKE IL-ADAMS IL-BROWN IL-CALHOUN IL-PIKE MO-
1244 AM CDT TUE JUL 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY
IN SOUTHWEST ILLINOIS...AND BROWN...SOUTHEASTERN ADAMS AND PIKE
COUNTIES IN WEST CENTRAL ILLINOIS...AND PIKE COUNTY IN NORTHEAST
MISSOURI UNTIL 100 AM CDT...

AT 1241 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF MOUNT STERLING TO PITTSFIELD TO PIKE
TO 7 MILES SOUTH OF BOWLING GREEN...AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...PIKE...ATLAS...GRIGGSVILLE...EOLIA...PLEASANT HILL...
CLARKSVILLE...BELLEVIEW...VERSAILLES...CYRENE...SUMMER HILL...
COOPERTOWN...CHAMBERSBURG...EDGEWOOD...VALLEY CITY...LA GRANGE...
MARTINSBURG...DETROIT...INDEPENDENCE AND TIME.

THIS WARNING INCLUDES SILOAM SPRINGS STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 72 FROM EXIT 20 TO EXIT 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4011 9090 4011 9070 4003 9065 4003 9060
      3999 9060 3998 9051 3988 9058 3983 9056
      3972 9064 3953 9058 3943 9062 3922 9062
      3922 9140 3948 9123 3960 9121 3960 9118
      3961 9121 4017 9092
TIME...MOT...LOC 0544Z 281DEG 17KT 3999 9063 3965 9078
          3948 9104 3924 9114

HAIL...<.75IN
WIND...60MPH

$$

GLASS
257 
WWUS53 KLSX 080558
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1258 AM CDT TUE JUL 8 2014

ILC001-009-013-149-MOC163-080608-
/O.EXP.KLSX.SV.W.0187.000000T0000Z-140708T0600Z/
PIKE IL-ADAMS IL-BROWN IL-CALHOUN IL-PIKE MO-
1258 AM CDT TUE JUL 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY IN SOUTHWEST
ILLINOIS...AND BROWN...SOUTHEASTERN ADAMS AND PIKE COUNTIES IN WEST
CENTRAL ILLINOIS...AND PIKE COUNTY IN NORTHEAST MISSOURI HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
WARNED AREA.  HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4011 9090 4011 9070 4003 9065 4003 9060
      3999 9060 3998 9051 3988 9058 3983 9056
      3972 9064 3953 9058 3943 9062 3922 9062
      3922 9140 3948 9123 3960 9121 3960 9118
      3961 9121 4017 9092
TIME...MOT...LOC 0558Z 281DEG 17KT 3998 9054 3964 9070
          3938 9086

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:36 PM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jul 7, 7:36 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT Mon Jul 7 2014

.UPDATE:
Issued at 617 PM CDT Mon Jul 7 2014

Scattered thunderstorms are developing across the St. Louis Metro
as hot and unstable airmass interacts with remnant outflow
boundary stretching from northwest St. Charles County to south St.
Louis City. These storms could produce large hail or locally
damaging winds. The greater threat of severe weather remains with
the expected line of storms later this evening and overnight from
the northwest.

CVKING

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 341 PM CDT Mon Jul 7 2014

(Tonight)

Main concern continues to be the potential for severe weather late
tonight...specifically damaging winds.  Not much change from
previous thinking that thunderstorms will initiate late this
afternoon and early this evening over Nebraska and Kansas along a
surface front as a shortwave trough approaches the area from the
northwest.  These storms will increase in intensity and congeal into
an MCS as they move southeast along the front into Missouri during
the late evening and overnight hours. Strong low level moisture
convergence along the front along with forcing with the shortwave
will support the MCS.  Decent values MUCAPE and low level and deep
layer shear values will allow the MCS to stay severe into central
and eastern Missouri and adjacent sections of Illinois into the
overnight hours.  In addition, precipitable water still suggest that
the MCS will produce very heavy rainfall rates.  However given
progressive nature of MCS and high flash flood guidance numbers will
just mention locally heavy rainfall in the HWO at this time.

Britt

.LONG TERM:  (Tuesday through Next Monday)
Issued at 341 PM CDT Mon Jul 7 2014

(Tuesday through Thursday)

On Tuesday, the front will be moving south and out of the CWA about
the time that thunderstorms will be initiating during the early-mid
afternoon hours.  There is still some potential that one or two of
these storms could become severe before they move out of the CWA
during the late afternoon hours.

The front will then move well south of the area Wednesday into
Thursday as the flow becomes northwesterly aloft.  The area will lie
under mainly subsidence during this period, so have kept these two
days dry.  850 mb temperatures will be between 12-18C promising
below normal temperatures.

(Friday through next Monday)

Warm front is still on track to move through the area on Friday and
Saturday causing temperatures to climb back closer to normal.  The
front will keep scattered thunderstorms in the forecast.  850 mb
temperatures of 18-20C call for temperatures at or just above
normal.  ECMWF sets up northwesterly flow over the area quicker than
the GFS on Saturday and Sunday, so consequently it is trying to
bring a cold front through the CWA faster. This solution is faster
than in previous runs, so went with the slower idea with a cold
front entering the northern part of the CWA on Sunday morning and
move it south across the area through Monday.  Will continue the
chance of thunderstorms into early next week.

Britt

&&

.AVIATION:  (For the 00z TAFs through 00z Tuesday Evening)
Issued at 703 PM CDT Mon Jul 7 2014

Scattered thunderstorms in the STL Metro area should begin to
diminish over the next hour or two. Further upstream, expect the
line of storms currently over southeast Nebraska/Southwest Iowa to
continue moving southeast. Not sure if the line will become more
organized and accelerate, but it should continue southeast and
affect the entire area. Wind gusts in excess of 40kts will be
possible and IFR flight conditions in heavy rain. If the line can
get well organized, there will likely be at least a couple of
hours of light to moderate rain behind the main line of storms.
MVFR conditions are likely in this area. Expect rain to taper off
and end by 12-15Z Tuesday.

Specifics for KSTL:

Scattered thunderstorms in the STL Metro area should begin to
diminish over the next hour or two. Further upstream, expect the
line of storms currently over southeast Nebraska/Southwest Iowa to
continue moving southeast. Not sure if the line will become more
organized and accelerate, but at its current speed the storms may
affect Lambert as early as 06Z. Wind gusts in excess of 40kts will be
possible and IFR flight conditions in heavy rain. If the line can
get well organized, there will likely be at least a couple of
hours of light to moderate rain behind the main line of storms.
MVFR conditions are likely in this area. Expect rain to taper off
and end by 12-15Z Tuesday.

Carney

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 7, 3:59 PM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
359 PM CDT MON JUL 7 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
359 PM CDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE AREA TONIGHT. A FEW OF THESE
STORMS WILL BE SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH. LARGE
HAIL...ISOLATED TORNADOES AND LOCALLY HEAVY RAINFALL ARE ALSO
POSSIBLE.

MAJOR RIVER FLOODING WILL BE TAKING PLACE AT SEVERAL LOCATIONS ON
THE MISSISSIPPI RIVER NORTH OF GRAFTON. PLEASE SEE THE
APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY
EVENING. SEVERE STORMS ARE POSSIBLE ACROSS SOUTHEAST MISSOURI.

THE CHANCE OF THUNDERSTORMS WILL RETURN THURSDAY NIGHT AND
CONTINUE THROUGH SUNDAY.

MAJOR RIVER FLOODING WILL EXPAND TO MANY LOCATIONS ON THE
MISSISSIPPI RIVER NORTH OF GRAFTON FOR MUCH OF THE WEEK. MAJOR
FLOODING IS ALSO FORECAST ALONG ON THE CUIVRE RIVER AT OLD MONROE
AND ALONG THE ILLINOIS RIVER AT HARDIN.  PLEASE SEE THE
APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

BRITT

In the hours before

Local storm report, Jul 7, 10:53 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     PLEVNA                  39.97N  92.09W
07/07/2014                   KNOX               MO   COUNTY OFFICIAL

            NUMEROUS REPORTS OF TREE LIMBS AND POWER LINES DOWN
            ACROSS SOUTHERN KNOX COUNTY.

&&

CVKING
Local storm report, Jul 7, 10:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     TSTM WND DMG     LA BELLE                40.12N  91.91W
07/07/2014                   LEWIS              MO   COUNTY OFFICIAL

            LARGE LIMB DOWN IN LA BELLE.

&&

CVKING
Local storm report, Jul 7, 11:16 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     3 W HANNIBAL            39.71N  91.44W
07/07/2014  E50 MPH          MARION             MO   TRAINED SPOTTER

            ALONG HIGHWAY 24 BETWEEN 36 AND 61. ABOUT MIDWAY
            BETWEEN HANNIBAL AND PALMYRA.

&&

FUCHS
Local storm report, Jul 7, 11:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TSTM WND GST     4 SE COLUMBIA           38.91N  92.27W
07/07/2014  M60 MPH          BOONE              MO   TRAINED SPOTTER

            UNIVERSITY OF MISSOURI SOUTH FARM.

&&

FUCHS
Local storm report, Jul 7, 11:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND GST     JEFFERSON CITY          38.57N  92.19W
07/07/2014  E60 MPH          COLE               MO   TRAINED SPOTTER

&&

FUCHS
Local storm report, Jul 7, 11:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     JEFFERSON CITY          38.57N  92.19W
07/07/2014  M61 MPH          COLE               MO   TRAINED SPOTTER

            HAND HELD OBSERVATION.

&&

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:24 PM CDTSevere Thunderstorm WarningLSXSaint Louis51 min
Jul 7, 7:39 PM CDTSevere Thunderstorm WarningLSXJefferson51 min
Jul 7, 8:06 PM CDTSevere Thunderstorm WarningLSXJefferson24 min
Jul 7, 8:27 PM CDTSevere Thunderstorm WarningLSXJefferson48 min
Jul 7, 9:14 PM CDTSevere Thunderstorm WarningLSXJefferson46 min
Jul 7, 9:23 PM CDTAreal Flood AdvisoryLSXJefferson3 hr
Jul 7, 9:52 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Shelby38 min
Jul 7, 10:27 PM CDTSevere Thunderstorm WarningLSXAudrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more48 min
Jul 7, 11:02 PM CDTSevere Thunderstorm WarningLSXAudrain, Lewis, Marion, Monroe, Pike, Ralls58 min
Jul 7, 11:08 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Moniteau52 min
Jul 7, 11:16 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe44 min
Jul 7, 11:18 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau42 min
Jul 7, 11:38 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Moniteau, Montgomery and 2 more52 min
Jul 8, 12:03 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 4 more57 min
Jul 8, 12:36 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis, City of Saint Louis54 min
Jul 8, 12:42 AM CDTSevere Thunderstorm WarningLSXCrawford, Washington63 min
Jul 7, 7:05 PM CDTSevere Thunderstorm WarningLSXSaint Clair40 min
Jul 7, 7:37 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair, Washington38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.